# SDR N6WA20140708003

- Difficulty date: July 8, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 27,606 hours, 20,351 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN’S SIDE WINDOW CRACKED.  R & R LT SIDE WINDOW IAW AMM 56-12-01, PRESS & LEAK CHECK COMPLIED WITH, NO DEFECTS NOTED.
